Hello all. I am a 40 year old male. I have never had any ED issues up until now. Here is the story: about 2 weeks ago I came down with jock itch and started using Clotrimazole. Then, I switched it up to Econazole and as of this morning I am no longer itching in my crotch.
However, as mentioned, the big issue is that I can no longer get an erection. Can someone tell me if there is a correlation between either jock itch and ED or usage of the ointments I cited above in treating the itch?
Jock-itch or the use of anti-fungal ointments is unlikely to be related to erectile dysfunction. Erectile dysfunction can develop due to a variety of causes such as psychological stress, performance anxiety, depression, neurogenic disorders, medications, alcohol, smoking, drugs/medications, hormonal imbalance, radiation therapy, kidney failure, metabolic disorders, multiple sclerosis, hypertension, diabetes, prostatitis, urethritis etc. just to name a few. Anxiety and stress play an important role in the development of erectile dysfunction; and is the most common possible cause. At a primary level, I would suggest being a bit relaxed and working on the psychological factors. It might also be beneficial to get rid of factors like smoking/ alcohol/ drugs, if involved. In case this doesn’t work, I would suggest seeing a urologist for an evaluation of the above mentioned causes and appropriate specific treatment.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.